# SDR CALA2019031500403

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 56,635 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER REFERENCE LCQ NR 9290421 R2 DOOR HAS CORROSION AT FASTENER HOLE 1 INCH AFT OF FR66. REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11-911-001.
